Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having Tinea Cruris. Used various medications, problem persists. Treatment?

I have tenia curis ,i have been using various medications (first the quadiderm cream then the livafin cream) but it it i not getting fully cured and resurfaces then problem has stretched for over 10 months now.recently i contacted my docter and he advised a candid B cream i have been using it regularly but and the itch os over but the marks and the skin are still not cured. IS it all right for it to continue for such a long time and what should i do i want to get cured quickly
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  536
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
To avoid tinea cruris, as a general precautionary measure wear lose cotton underclothes, dry the area completely after bathing and dust it with anti fungal powder. If you are not having complete response with candid b cream, fluconazole or terbinafine or itraconazole can be added orally. At the same time if tinea cruris has been persistently present for prolonged period it can heal with pigmentation. So get the area examined again by your dermatologist and then only it can be decided whether you need further treatment or not. Kindly don't self treat yourself with over the counter medicines like quadriderm for every skin condition. Take care.
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor